# SDR TWAA0014301

- Difficulty date: September 13, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 60,937 hours, 16,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON LOWER AFT FUSELAGE SKIN, STA 1329, UNDER AFT VHF ANTENNA.  FABRICATED CHANNEL, REMOVED AND TREATED CORROSION, INSTALLED CHANNEL, FASTENERS PER SRM 51-10-00 PAGES 18 AND 24.
